# SDR 97ZZZX3961

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Service Valve
- Part number: 1013880083
- Condition: Worn
- Location: Lt Wing
- Part time: 10,313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SLOW TO EXTEND.
